Women’s Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

low confidence

Collapse
X
Collapse
  • Filter
  • Time
Clear All
new posts

  • low confidence

    I've been suffering from depression since august after miscarrying and leaving my abusive partner since then i've now moved on with a lovely guy who is the total opposite but i've been really depressed and on anti depressants and under going counselling but i have been getting thoughts in my head that im ugly and would be better off dead also no matter howe much my bf tells me im beutiful ect i jst dnt believe him also if i do sumfin or say sumfin wrong i start shaking nd think my bf thinks im stupid. does any1 else ever feel like this? sorry bout the spelling mistakes.

  • Hi Laura....

    I don't know if your ex, partner was physcially or emotionally abusive to you, however, I suspect that he was very controlling, constantly put you down, made you feel un-attractive, worthless, nothing without him, no one would love you like he did...

    You know it takes a lot of guts to walk away from that, as your self esteme is at its lowest and you truly believe what is being said to you, yet something breaks, one day and you find the courage to walk...Still, those thoughts he programmed into your brain still remain somewhat and take time, to understand it was lies, a way of controlling, keeping you....

    I'm glad your seeking help and glad your trying to understand your feelings, it's the first step...

    If any advice I could give you, it would be, "it was lies, a way of controlling, trying to keep you"....

    It's evident isn't it? You found someone who actually does find you attractive and loves you for you...Don't let the bad one win.....

    Also your medication may be too strong, or too weak.. I'd re-visit your Doctor and tell him how they are making you feel...See if they think perhaps a different drug or a lower dosage, or higher dosage may help you.

    CW
    PUT A LITTLE 'LIKE' IN MY SOUL!

    Comment

    Womens Health orange logoGet The Newsletter

    Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

    Latest Posts in Our Forums

    Collapse

    Latest Topics in Our Forums

    Collapse

    Working...
    X